# SDR R61A201602050132

- Difficulty date: February 5, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Part number: 17068172001
- Condition: Corroded
- Location: Door Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT SERVICE DOOR STOP 2ND FROM BOTTOM FWD SIDE HARDWARE CORRODED.  MAINTENANCE  R & R AFT SERVICE DOOR STOP 2ND FROM BOTTOM FWD SIDE HARDWARE IAW AMM 52-43-23, PN 170-68172-001, SCREW.
